Joint Pain With Xarelto And Memory Loss

8 Replies Updated



Conversation Starter

Janwt Says:
via mobile

I am having extreme joint discomfort where I can’t move. I’ve been on it six months in the last 2 months I’ve noticed memory loss. Is that a side effect. I can’t seem to get off Xeralto when I do I get pains where my clots are. I am on 10 mg’s. How long does it take your body to go back to no pain.



Showing Replies 1 - 8 of 8 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

It has been known to cause some pain in arms and legs, as a side effect, as well as headache, according to FDA reports. But this extreme pain and memory loss are not normal side effects.

Have you consulted your doctor? This might not be the best medication for you and having clots, you should not just stop taking it, but rather switch to an alternative with your doctor's approval.

Are you on any other medications? The memory loss occurring during the last 2 months is very odd. Side effects usually manifest around 4 to 6 weeks into taking a medication, then start to taper off.

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Hefina Says:

Hi. My sixth month was up this last week in taking Xarelto and my CT scans were clear after PE. Now I’m transferring to Cartia aspirin low dosage. This will be my first day without Xarelto, and my third day taking the aspirin. Since taking the aspirin I have had the runs, stomach aches. One day of relief and now again having to run to the toilet. I would like to know, do others suffer from this effect of this Cartia aspirin which is coated? What if I had to come off this aspirin too? What then? There is hope for an antidote to the Xarelto I believe in the pipe line now, waiting to be cleared by the authorities. As for aches and pains, I only experienced stiffness getting up from a chair. Tightness in the chest, and a worry I could bleed internally. I will see how I go on this transfer to aspirin. I would like to know more about this aspirin's side effects and how long do I have to be on it now that the clots after 6 months have gone away?

REPLYSHAREREPORT
Was this helpful?     0     0  
3
Janet Says:
via mobile

Re: Hefina (# 2)

Aspirin is really hard on the stomach I can’t take at all due to ulcers. I took Cheyenne Pepper pills for a couple of months and it worked wonders. My cardiologist approved. I got them at my local drug store. Look up what they do you’ll be surprised.

REPLYSHAREREPORT
Was this helpful?     1     0  
4
Hefina Says:

Re: Janet (# 3)

Thank you Janet for that advice. I’m going through a difficult patch coming off Xarelto, my breathing is a worry, trying to breath too hard I think. I was on the verge of going to see my GP today but I feel calmer, the tinnitus has subsided. I’m hoping these side effects goes soon it’s been 4 days. The aspirin which is coated seems to be ok so far, but burping a lot. Keeping busy is better for me at the moment going through lightheadedness, anxiety, and fast heart beat. I check my BP and BG every morning. 139/80 and 7.1 sugar levels. One thing I have noticed is weight gain. I have been running to the loo a lot as well. To think I’m not drinking as much water. So crossing my fingers I can lose this weight pretty quickly. I will take your advice on taking cayenne pepper pills. Sounds good.

REPLYSHAREREPORT
Was this helpful?     0     0  
5
Hefina Says:

Just been on the telephone with my GP concerning the breathing problem I am having after exertion, walking up my drive way (not steep) I wanted to know what side effect this Medication has when you are five days off taking it and now on asprin 100mg. my lungs were clear on the CT scan a week ago. that is why I was taken off them to asprin. Why is it difficult to breath now that I’m off Xarelto? Does the change over affect the breathing? My GP said this morning it will get better, and anxiety could be the cause, also my throat clearing is a problem, no chest pain.

REPLYSHAREREPORT
Was this helpful?     0     0  
6
Hefina Says:

I am experiencing leg and hip pains now after coming off xarelto ,and dizziness,
Not so much when I was taking 20mg ,I was on them for 6 months then got the Clear CT scans.
But it's now I'm experiencing the painful pains in my left leg ,I had a knee replacement 7 years ago with no problems at all until the last three weeks .
It's hard to stand upright after sitting down .
I know people have been complaining of aches and pains to the point where they can't move without pain.
It's now I'm feeling these pains ,weird!, take care, everyone is different ,

REPLYSHAREREPORT
Was this helpful?     0     0  
7
Janet Says:

Re: Hefina (# 6)

I am now at 5 months off of Xeralto. I get occasional pain, I do have anxiety attacks and gained weight with Xeralto, it does state the weight gain on the pamphlet. I now have heart palpitations that just started. Just left my job I am hoping with the stress relief that will help me get my full mental capacity back.

REPLYSHAREREPORT
Was this helpful?     1     0  
8
Hefina Says:

Hi it’s been weeeks now since I was put on Aspirin,after taking Xarelto for 6months.
The clots had gone, the De-dimer was 5.3. I was told to have another de dimer Two weeks later which I did have down to 5: it should be under 5
I have to see the Haematologist on the 26th of June,
Maybe she can disgus with me what is the next step to take to bring this Blood test below 5.
I’m still having difficult getting up from a sitting position. And I do have muscle pain in the side of my back, I’m putting this down to lifting heavy bags,
The thing that worried me was feeling dizzy taking Aspirin and then Avapro Blood pressure medication.
I read up on Avapro taken later in the day that it shouldn’t be allowed.i mentioned this to my GP and he said to take the aspirin in the morning and Avapro later in the day. That has improved.
Always check what side effects your medication Has , you would be surprised the results.
PS rather than having CtScan again there is something they can check with is a form of ultra sound . Mine was a PE. , at the moment I’m not too bad,

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Xarelto with back, joint and muscle pain
If anyone else experienced these symptoms, how long after being off the xarelto did symptoms go away? ## According to th... 43 replies
joint pain with xarelto
After a single AFib event, I was put on Eliquis. I almost immediately developed severe shoulder pain in both shoulders, ... 2 replies
Xarelto and joint pain
Got one month to before my 90 days on xarelto is over. I have been experiencing severe pain in my knees, ankles, hips an... 4 replies
Severe joint and bone pain and exhaustion on xarelto
Started Xarelto two days ago. The first day extreme fatigue and bone and joint pain. I don't think I can co tinue on... 6 replies
on xarelto with hairloss and weight gain
ive been anticoagulated for 8 years. recently switched from lovenox to xarrelto. i am hoping the weight gain and the hai... 3 replies
Xarelto neck swelling with pain a and stiff neck
Hi, I am on Xarelto for three months due to a blood clot in the lower calf left leg. I have been suffering with a pain t... 6 replies
memory loss and withdrawal
If you do go up to 600mm it may well ease your pain BUT in my case it produced amnesia which can be very disturbing if y... 1 reply
Can xarelto cause joint pain
I took 30 mg a day from3 weeks, then dropped it to 20 mg per day. About 6 days after dropping to 20 mg, I started to get... 4 replies
loss motion with pain and gas
Sir One night I was eaten pannier masala and that after next day I fill loss motion with pain and also gas is form . In ...
Xarelto and pain
What can I take for pain such as headache and/or menstrual cramps? Been on Xarelto for just under a week. ## Hello, Shar... 6 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 16 June 2018.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA